For 0 < q ≤ 1, the author introduces a new Hardy space on the product domain, and gives its generalized Lusin-area characterization. From this characterization, a φ-transform characterization in M. Frazier and B. Jawerth’s sense is deduced.
@article{bwmeta1.element.bwnjournal-article-smv109i3p217bwm, author = {Dachun Yang}, title = {Some new Hardy spaces $L$^2$H^{q}\_{R}($\mathbb{R}$$^2$\_{+} $\times$ $\mathbb{R}$$^2$\_{+})$ (0 < q $\leq$ 1)}, journal = {Studia Mathematica}, volume = {108}, year = {1994}, pages = {217-231}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv109i3p217bwm} }
Yang, Dachun. Some new Hardy spaces $L²H^{q}_{R}(ℝ²_{+} × ℝ²_{+})$ (0 < q ≤ 1). Studia Mathematica, Tome 108 (1994) pp. 217-231. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv109i3p217bwm/
[00000] [1] S. A. Chang and R. Fefferman, Some recent developments in Fourier analysis and -theory on product domains, Bull. Amer. Math. Soc. (N.S.) 12 (1985), 1-43. | Zbl 0557.42007
[00001] [2] S. A. Chang and R. Fefferman, A continuous version of duality of with BMO on the bidisc, Ann. of Math. 112 (1980), 179-201. | Zbl 0451.42014
[00002] [3] Y. Z. Chen and K. S. Lau, On some new classes of Hardy spaces, J. Funct. Anal. 84 (1989), 255-278. | Zbl 0677.30030
[00003] [4] J. Garcí a-Cuerva, Hardy spaces and Beurling algebras, J. London Math. Soc. (2) 39 (1989), 499-513.
[00004] [5] M. Frazier and B. Jawerth, The φ-transform and applications to distribution spaces, in: Function Spaces and Applications, M. Cwikel et al. (eds.), Lecture Notes in Math. 1302, Springer, 1989, 223-246.
[00005] [6] M. Frazier and B. Jawerth, A discrete transform and decompositions of distribution spaces, J. Funct. Anal. 93 (1990), 34-170. | Zbl 0716.46031
[00006] [7] S. Z. Lu and D. C. Yang, The wavelet characterizations of some new Hardy spaces associated with the Herz spaces, J. Beijing Normal Univ. (Natur. Sci.) 29 (1993), 10-19 (in Chinese). | Zbl 0782.42019
[00007] [8] S. Z. Lu and D. C. Yang, The Littlewood-Paley function and φ-transform characterizations of a new Hardy space associated with the Herz space, Studia Math. 101 (1992), 285-298. | Zbl 0811.42005